# SDR USAA2011081900006

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 52,660 hours, 8,348 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FRA - FLT 704  CLT TO FRA.  OVEN NR 1 IN ENVOY GALLEY PRODUCING AN ELECTRIC SMELL WHILE COOKING.  CIRCUIT BREAKER PULLED TO DE-ACTIVATE.  MAINTENANCE REMOVED AND REPLACED OVEN, OPS CHECK GOOD.
